# SDR HALA2016021000037

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 25,935 hours, 4,309 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Activation
- Location: Nav Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAV IR 3 FAULT IN FLIGHT.  IAW TSM 34-10-00-810-940 FWS SYS TEST CARRIED OUT OK IAW AMM 31-50-00-740-801.
